# SDR CALA2023010900060

- Difficulty date: January 9, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N76532
- Make and model: Boeing 737824
- Aircraft serial: 62749
- Aircraft time: 21,199 hours, 7,412 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN ALT +/- 450 FEET 99-3611-3-0008,QTY :1 DURING TROUBLESHOOTING FOUND RIGHT ENGINE PRSOV VALVE INOP. REPLACED CONTROLLER IN #2 POSITION PER AMM TASK UPDATING FOR PRSOV ROTABLE REMOVED AND REPLACED RIGHT ENGINE PRSOV VALVE REF. AMM 36-11-04. 21-31-01-000-801. OPS CHECK OK.
